Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Meth injections then face numb

Premium Questions

Dr.  Chakravarthy Mazumdar MD

I have been injecting crystal meth for many years and have never had any weird reaction, until ... swelling but it is usually just my over reaction. My face does get numb and my tongue will get... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr.  Sudhir Kumar MD

hi I injected a large amount of crystal meth two weeks ago. I don't do it a lot only a few times ... better when I wake up. the face function is fine just numbness and tingling . my eye rflex is... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Pavan Kumar Gupta MD

Sleepy, numbness , and swelling at injection site after shooting meth ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Dariush Saghafi MD

I have a friend that tried to inject crystal meth into her armpit and now her arm is numb and wrist is bent.She said she missed the vein What should she do Will it go away ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.    Mohammed Taher Ali MD

Hi I injected meth and coke last night, at different times (not mixed) in a vein in my right arm between the shoulder and bicep meth.. And same place on the left arm coke. My problem is my left hand ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Public Forum Discussions

Dr.  Sushil Kumar Sompur MD

Four weeks ago I went to the ER with a BP of 218/136, numbness on left side of face, arm and leg. I also had tinnitus . I had injected meth 2 hours before. I am 51 years old and have... View answer

Answered by : Dr. Sushil Kumar Sompur ( Psychiatrist)
Dr.   Sushil Kumar Sompur MD

hi I injected a fair amount of meth two weeks ago. during it my heart was racing etc. two days ... it is a lot better when I wake up. the face function is fine just numbness and tingling . was... View answer

Answered by : Dr. Sushil Kumar Sompur ( Psychiatrist)
Dr. Omar Ali Batouk MD

i injected meth in my forarm main vien the only one i could see closer to my elbow than my wrist ... pinky finger and ring finger on right hand went numb and when i pump my fist it hurts i googled ... View answer

Answered by : Dr. Omar Ali Batouk ( Orthopaedic Surgeon)
Dr. Omar Ali Batouk MD

Painful redish burseI think its inflammed around the elbow on left arm on vein after shooting meth it made my whole left arm go numb and tingling my right kidney area has been hurting when I lay down even ... View answer

Answered by : Dr. Omar Ali Batouk ( Orthopaedic Surgeon)
Dr. Abdolrasoul Aleezaadeh MD

noticed my face was completely numb on the left side. Along with my arm and feet. my face is still numb but the numbness in other parts of my body just come randomly. If i smoke... View answer

Answered by : Dr. Abdolrasoul Aleezaadeh ( Psychologist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Stop using meth. Kindly elaborate your query.

Dr. Vipul Prajapati MD

hi dear, it is due to meth. But it will clears off. thank you

Dr. Deepak S Jois MD

Thanks for asking in healthcaremagic forum In short: Visit a psychiatrist Explanation: Those syptoms may be due to withdrawal or intoxication. SO, stop taking those drugs ifnot prescribed and visit a psychiatrist as...